MAUDE Adverse Event Report: ASO LLC up&up; Large Adhesive Pads

ASO LLC up&up; Large Adhesive Pads
Model Number UPC#017276226355
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 08/19/2026
Type of Reportable Event Serious Injury

Brand Name
up&up
Common Device Name
Large Adhesive Pads
Manufacturer (Section D)
ASO LLC
300 sarasota center blvd
sarasota FL 34240
Manufacturer (Section G)
ASO LLC
300 sarasota center blvd.
sarasota FL 34240
Manufacturer Contact
aso complaints
300 sarasota center blvd.
sarasota, FL 34240
MDR Report Key50794152
Report Number1038758-2026-00024
Device Sequence Number13390782
Product Code KGX
UDI-Device Identifier00017276226355
UDI-Public00017276226355
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberUPC#017276226355
Device Catalogue NumberItem #245-07-0726
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale